# SDR SWAA2017031412472

- Difficulty date: March 6, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,910 hours, 24,311 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL BULKHEAD WEB CRACKED AT STA 663, LBL 40.  REPAIRED WEB PER SRM.
